# SDR VNAA2025060911101

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 22,692 hours, 20,086 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32913394
- Part serial: GRT34651
- Condition: Inoperative
- Location: Zone 400
- Part time: 13,699 hours, 14,401 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG START VALVE OPENED IN FLT. EMERGENCY DECLARED. / REMOVE AND REPLACED RELAYS K23,K25,AND K31 OF JB11-PCB4 IAW CRJ 900 AMM 20-42-00-960-801-A03. REMOVED AND REINSTALLED JB1A IAW CRJ 900 AMM 24-06-09-000/400-801. PERFORMED OPERATIONAL CHECKS OF JB11 IAW CRJ 900 AMM 24-06-09-710-801-A04. REMOVED AND REPLACED LH START CONTROL VALVE IAW CRJ 900 AMM 80-11-03-000/400-801. OPS CHECK GOOD.
